# SDR DALA2019042902775

- Difficulty date: April 27, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 72,469 hours, 23,918 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 UNABLE TO OPEN R2 DOOR. CORRECTIVE ACTION: FOUND INTERIOR DOOR 180 DEGREES OFF. REPOSITIONED DOOR HANDLE. DOOR OPERATES NORMAL PER AMM 52-11. DELTA MC CONTACTED. (5427954)
